Su un problema di Abel.

L. Tonelli

Mathematische Annalen (1928)

  • Volume: 99, page 183-199
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Tonelli, L.. "Su un problema di Abel.." Mathematische Annalen 99 (1928): 183-199. <>.

author = {Tonelli, L.},
journal = {Mathematische Annalen},
language = {ita},
pages = {183-199},
title = {Su un problema di Abel.},
url = {},
volume = {99},
year = {1928},

AU - Tonelli, L.
TI - Su un problema di Abel.
JO - Mathematische Annalen
PY - 1928
VL - 99
SP - 183
EP - 199
LA - ita
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.